Hello. If you want to research that further, it is called "secondary amenorrhea." http://www.nlm.nih.gov/medlineplus/ency/article/001219.htm
I am not a doctor, but I looked into how they may go about evaluating secondary amenorrhea. It looks like the problems you've had with your thyroid and your medication Synthroid can have that affect on your period due to hormonal changes. like the TSH Thyroid Stimulating Hormone. On the paper with the little tiny fine print that comes with medications, for Synthroid adverse reactions, it lists menstrual irregularities, and impaired fertility. http://www.rxabbott.com/pdf/Synthroid.pdf So this is definitely something you want to take up with your doctor, or at least notify them about that, and tell them the reason why you cannot see them until November. By waiting, you never know if it could cause other problems.
Here it says to contact your doctor if you have changes in your menstrual periods when taking Synthroid http://www.drugs.com/synthroid.html
Good luck. hope you find an answer soon.